American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37E35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Mathieu Baillif, Alexandre Gabard and David Gauld. Foliations on non-metrisable manifolds: Absorption by a Cantor black hole. Proc. Amer. Math. Soc. 142 (2014) 1057-1069.
Abstract, references, and article information   
View Article: PDF

[2] Andrew Haas. Excursion and return times of a geodesic to a subset of a hyperbolic Riemann surface. Proc. Amer. Math. Soc. 141 (2013) 3957-3967.
Abstract, references, and article information   
View Article: PDF

[3] Krzysztof Fraczek. Density of mild mixing property for vertical flows of Abelian differentials. Proc. Amer. Math. Soc. 137 (2009) 4129-4142. MR 2538574.
Abstract, references, and article information   
View Article: PDF

[4] Carlos Gutierrez and Benito Pires. On Peixoto's conjecture for flows on non-orientable 2-manifolds. Proc. Amer. Math. Soc. 133 (2005) 1063-1074. MR 2117207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Viviane Baladi and Brigitte Vallée. Exponential decay of correlations for surface semi-flows without finite Markov partitions. Proc. Amer. Math. Soc. 133 (2005) 865-874. MR 2113938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1